MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308191
Medical Device Problem Codes Inappropriate or Unexpected Reset (2959); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios alpha system.The system switched off twice during an interventional patient procedure.However, the procedure was continued and successfully completed on the concerned unit.There is no report of impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in france.
 
Additional Manufacturer Narrative
Siemens healthcare completed the investigation of the reported event.The investigation was performed based on expert discussions considering the complaint description, customer service reports, system history, and system log files.It was initially reported that during an interventional procedure, the system switched off suddenly.The customer restarted the system and continued the procedure on the same system.The log file investigation confirmed that image disappeared due to a "power off/reseat" signal.As there was no image displayed and the customer could not see the shutdown procedure running and switched the reset button.After that, the system started normally, and the procedure was continued.Unfortunately, the investigation did not reveal why or how the "power off/reseat" signal was caused.As a preventive measure, the d55 board, flc-x10 cable and flc-pc w520 were exchanged as part of service activity, the issue mentioned in the complaint has not been reported since.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic issue, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described was not classified as a reportable adverse event after detailed investigation.Neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the inconceivable range.Other or serious or important medical events" was checked in error in the initial report submitted to the fda on november 28, 2022.This field should have been blank.Report source "other" should have been checked and france listed in the corresponding field.Device had not been evaluated by manufacturer when the initial report was submitted.This field should have been checked "no" in the initial report.

Brand Name
CIOS ALPHA
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15870905
Report Number3004977335-2022-53004
Device Sequence Number5210140
Product Code OWB
UDI-Device Identifier04056869009032
UDI-Public04056869009032
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308191
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown